Ugh I am so frustrated!!!!!!!! I had an appt w/ rhem. today who doubled my xanaflex dose to 4g 3x day and has me doing a week of prethasone (I prob. spelled that wrong) The preth. is like 6 pills one day, 5 the next and so on til I just take 1. Then i go back and see him in 2 weeks. I feel SICK since taking the preth. My head hurts, nausea, etc. I'm going to try to keep taking it w/ the hopes that it does something. I think the part that frustrates me the most is that I have been on such a long list of medications on and off for so long now and everytime my medications aren't working, I have to make an appt, go see him, pay another 25 dollar co pay, go get more scripts, and so on. I just want to feel NORMAL again. Sorry to sound so negative, I just feel at a loss atm. My friend who is a nurse prac. suggested I see a pain managemet doc... I just don'nt know what to do anymore.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...